# SDR ASOA2013060303747

- Difficulty date: May 16, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 21,945 hours, 20,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INNER HANDLE EXIT PLACARD SELF ILLUMINATED BROKEN AT LOWER SCREW ATTACHMENT.   R & R EXIT PLACARD WITH SERVICEABLE ONE IAW AMM 33-51-09-000-802 AND 33-51-09-400-802.   PERFORMED FUNCTIONAL CHECK OF EXIT PLACARD IAW AMM 33-51-09-720-801.
